Skip to Main content Skip to Navigation
Journal articles

T-coercivity for the asymptotic analysis of scalar problems with sign-changing coefficients in thin periodic domains

Abstract : We study a scalar problem in thin periodic composite media formed by two materials, a classical one and a metamaterial (also known as negative material). By applying T-coercivity methods and homogenization techniques specific to the thin periodic domains under consideration, for two geometric settings, we derive the homogenized limit problems, which both exhibit dimension-reduction effects.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-02974043
Contributor : Karim Ramdani Connect in order to contact the contributor
Submitted on : Saturday, June 26, 2021 - 5:44:50 PM
Last modification on : Friday, April 1, 2022 - 3:56:31 AM

File

bunoiu.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02974043, version 2

Collections

Citation

Renata Bunoiu, Karim Ramdani, Claudia Timofte. T-coercivity for the asymptotic analysis of scalar problems with sign-changing coefficients in thin periodic domains. Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2021, 2021 (59), pp.1-22. ⟨hal-02974043v2⟩

Share

Metrics

Record views

230

Files downloads

217